# SDR SWAA2013121123152

- Difficulty date: December 7, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 35,221 hours, 20,591 cycles
- Engine: Cfmint CFM567B22
- Engine time: 1,129 hours, 680 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 720035
- Part serial: 893278
- Condition: Malfunctioned
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN DECLARED EMERGENCY ON APPROACH, AIRCRAFT SHUDDERED & VIBRATED EXCESSIVELY OBSERVED OFF SCALE HIGH N1 & OFF SCALE HIGH EGT.  NR 1 ENG SHUT DOWN ENG IN FLIGHT.  R & R NR 1 ENG IAW TC.
